# SDR SIMA20180509010

- Difficulty date: May 9, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,702 hours, 31,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000466401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-20-11 CENTER OMEGA BEAM IS CORRODED AT FRAME 59. REPAIRED CENTER OMEGA BEAM AT FR 59 IAW EO-EM-53MR-1518.
